U.S. doctors online nowAsk doctors free
A 23-year-old female asked:

I've had mirena (levonorgestrel) for about a month now and still no period lmp was jan24. now i'm having cramps for 2 weeks and brown watery discharge is it normal?

1 doctor answer1 doctor weighed in
Dr. Jie Xu
Dr. Jie Xuanswered
Obstetrics and Gynecology 18 years experience
Unpredictable bleed: Unscheduled bleeding and many months without bleeding (amenorrhea) are common side effects of the mirena (levonorgestrel). Check the string to make sure it's still in place. Do a quick home pregnancy test if you suspect pregnancy. You are due for a follow up appointment anyway (if you haven't had one yet), so have your doctor take a look. Take care!

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jul 31, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.